MAUDE Adverse Event Report: STRYKER GMBH DISTAL POSTERIOR LATERAL HUMERUS PLATE VARIAX FOR RIGHT HUMERUS 3 HOLE / L81M; PLATE, FIXATION, BONE

STRYKER GMBH DISTAL POSTERIOR LATERAL HUMERUS PLATE VARIAX FOR RIGHT HUMERUS 3 HOLE / L81M; PLATE, FIXATION, BONE
Model Number 629263
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
It was reported, primary humeral plating procedure.It was reported that the locking screw would not lock into the plate.The screw was removed and a second locking screw was used, which also wouldn't lock into the plate.The screw was removed and the surgeon decided the plate had sufficient fixation.Patient was closed and procedure was completed successfully with a delay of less than 5 minutes.The rep confirmed that no further information is available.

Brand Name
DISTAL POSTERIOR LATERAL HUMERUS PLATE VARIAX FOR RIGHT HUMERUS 3 HOLE / L81M
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key10603315
Report Number0008031020-2020-02280
Device Sequence Number3620069
Product Code HRS
UDI-Device Identifier07613327082890
UDI-Public07613327082890
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K141677
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number629263
Device Catalogue Number629263
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/08/2020
Initial Report FDA Received Date09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1